# SDR SWAA2022030130222

- Difficulty date: December 22, 2018
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N793SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27888
- Aircraft time: 63,392 hours, 37,243 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Part number: 115A29532
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING BULB SEAL RETAINER ABOVE #2 PYLON AFT TIP IS CRACKED / REMOVED AND REPLACED RT WING BULB SEAL RETAINER ABOVE #2 PYLON P/N 115A2953-2 IDW SRM 51-40-02 AND AIPC 57-50-00-25 88920U 29DEC18
